MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX®FX; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX®FX; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX25RW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: no patient involvement.A2: age & date of birth: no patient involvement.A3: patient sex: no patient involvement.A4: weight: no patient involvement.A5: ethnicity: no patient involvement.A6: race: no patient involvement.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: distributor.G4: 510(k) no.: k130520.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.History investigation of the product with the involved product code/lot number - no anomaly was found in the manufacturing record and the shipping inspection record.- no other similar report was found in the past complaint file.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Terumo medical corporation received the following reported information: blood sampling three way broken and blocked.The procedure outcome was not reported.There was no harm to the patient reported.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section d9, section h3, and to provide the completed investigation results.The actual device has been returned for evaluation.Appearance confirmation of the actual device upon receipt - the yellow cap on the three-way valve (red valve) had been damaged.- a part of the damaged cap had been fitted to the port.Appearance confirmation of the actual device with a microscope (after cleaning) - no foreign matter or air contamination that could lead to a loss of strength was observed on the damaged surface of the yellow cap.Simulation test - as a result of applying a sudden impact load to a factory-retained yellow cap, it was observed that it broke with a part of the cap fitted into the port.- upon inspecting the appearance of the damaged surface of the broken yellow cap with a microscope, it was confirmed that the damage was similar to that of the actual device.The manufacturing record and the shipping inspection record of the actual device - no anomaly was found.Past complaint file - no other similar report of the product with the involved product code/lot# was found.[cause of occurrence/conclusion] based on the investigation results, it was considered possible that the yellow cap of the three-way valve broke due to some impact load; however, it was not possible to clarify when the load was applied from the condition of the actual device.Relevant ifu reference: - do not use if the package or device is damaged (e.G.Cracked) or any of the port caps are off.- if the product is dropped during set-up, do not use it.Replace with another device.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.

Brand Name
CAPIOX®FX
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya-shi, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key24480175
Report Number9681834-2026-00033
Device Sequence Number10221460
Product Code DTZ
UDI-Device Identifier04987350701046
UDI-Public(01)04987350701046(17)280731(10)250826
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX25RW
Device Catalogue NumberCX*FX25RW
Device Lot Number250826
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown